# SDR EF2R2000312

- Difficulty date: November 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE BS 178 BULKHEAD VERTICAL CHORD AT LBL 5.7 WAS FOUND TO BE CRACKED AT WL 184 IB RADIUS.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR.
